# SDR ZESA2019042601

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N680SC
- Make and model: Cessna 680SOV
- Aircraft serial: 6800513
- Aircraft time: 1,723 hours, 1,142 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 99144359
- Part serial: 0861B
- Condition: Failed
- Location: Zone 400
- Part time: 1,723 hours, 1,142 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE CASS MESSAGE APPEARED (TRU FAIL L)THE PILOTS KNOWING THE SCHEDULED AIRPORT DID NOT HAVE MAINTENANCE DIVERTED THE AIRCRAFT TO THE NEAREST SERVICE CENTER LOCATION, THEY LANDED WITHOUT INCIDENT.
